MathSciNet Relay Station
MathSciNet bibliographic data
MR1292997 46F10 (58A99)
Colombeau, J.-F.; Meril, A. Generalized functions and multiplication of distributions on $\scr C\sp \infty$ manifolds. J. Math. Anal. Appl. 186 (1994), no. 2, 357–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement